# SDR UPS04141993

- Difficulty date: February 26, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 2,204 hours, 1,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FOUR BLIND RIVETS INSTALLED BETWEEN STA 794 AND 815 AT 600 POS D268358 XFRD TO NRC 725518.  REMOVED FITTING AT STA 2771 STR 43L.  REMOVED BLIND FASTENERS & INSTALLED SOLID FASTENERS IAW A300-600 SRM 51-41-10.  OK TO REINSTALL FITTING.  REMOVED FLOORBOARDS & INSULATION FR STA 1499 TO 2559 TO FOM.  OK TO REINSTALL INSULATION.  INSTALLED INSULATION IAW A300-600 53-10-29, OK TO INSTALL FLOORBOARDS.  INSTALLED FITTING IAW A300-600 SRM 51-40-21.  REMOVED & INSTALLED FASTENERS IAW A300-600 SRM 51-40-21.  REMOVED & REINSTALLED FITTING IAW A300-600SRM.
